Journal article icon

Journal article

Phylogenetic inference under recombination using Bayesian stochastic topology selection.

Abstract:

MOTIVATION: Conventional phylogenetic analysis for characterizing the relatedness between taxa typically assumes that a single relationship exists between species at every site along the genome. This assumption fails to take into account recombination which is a fundamental process for generating diversity and can lead to spurious results. Recombination induces a localized phylogenetic structure which may vary along the genome. Here, we generalize a hidden Markov model (HMM) to infer changes ...

Expand abstract
Publication status:
Published

Actions


Access Document


Files:
Publisher copy:
10.1093/bioinformatics/btn607

Authors


Hancock, JM More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics, Clinical Medicine
Journal:
Bioinformatics (Oxford, England)
Volume:
25
Issue:
2
Pages:
197-203
Publication date:
2009-01-05
DOI:
EISSN:
1367-4811
ISSN:
1367-4803
URN:
uuid:54b1583f-95e6-489a-a5f7-52e49088cbf5
Source identifiers:
97497
Local pid:
pubs:97497

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP